# SDR UPS804710

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FUSELAGE FRAME STA 120 LONG 36, HAS CORROSION UNDER DOUBLER ON FWD SIDE OF FRAME.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PARTS IAW SRM 53-2-0, 51-1-21 AND 51-1-20D.
